research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

On Soft LC-Spaces and Weak Forms of Soft LC-Spaces

Author: Sabiha I. Mahmood
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 4B Pages: 2089-2099
Publisher: Baghdad University جامعة بغداد


The main purpose of this article is to study the soft LC-spaces as soft spaces in which every soft Lindelöf subset of is soft closed. Also, we study the weak forms of soft LC-spaces and we discussed their relationships with soft LC-spaces as well as among themselves.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2018 (1)